Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 7, NWS Denver/Boulder, CO

May 23, 2011Morgan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 23, 2011, 5:12 PM MDT for Morgan County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 5:12 PM MDT (23:12 UTC)
Expired
May 23, 2011, 5:36 PM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Morgan County, CO

The radar

The Denver radar (KFTG), 88 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WUUS55 KBOU 232312
SVRBOU
COC087-240015-
/O.NEW.KBOU.SV.W.0007.110523T2312Z-110524T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 615 PM MDT

* AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL. 
  THIS STORM WAS LOCATED 5 MILES EAST OF ADENA SCHOOL...OR 13 
MILES   SOUTHEAST OF FORT MORGAN...MOVING NORTHEAST AT 10 TO 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWELVE-MILE
  CORNER...GARY...BRUSH AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

&&

LAT...LON 4036 10377 4028 10347 4001 10348 4001 10387
TIME...MOT...LOC 2312Z 199DEG 15KT 4011 10369
WIND...HAIL <50MPH 1.00IN

$$
1 follow-up statement
540 
WWUS55 KBOU 232336
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT MON MAY 23 2011

COC087-232347-
/O.CAN.KBOU.SV.W.0007.000000T0000Z-110524T0015Z/
MORGAN CO-
536 PM MDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 4036 10377 4028 10347 4001 10348 4001 10387
TIME...MOT...LOC 2337Z 199DEG 15KT 4021 10365

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:35 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 23, 2:35 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT MON MAY 23 2011

.SHORT TERM...FOR THE REST OF THIS AFTN AND EVENING...A WEAK BUT
DIFLUENT SOUTHWESTERLY FLOW ALOFT WILL REMAIN OVER THE REGION. A
WEAK DISTURBANCE EMBEDDED IN THE FLOW ALOFT WILL PASS TO THE NORTH
AND EAST.  THIS SYSTEM HAS INITIATED SOME THUNDERSTORMS OVER THE
FOOTHILLS AND PALMER DIVIDE THIS AFTN...THESE STORMS WILL CONTINUE
TO SHIFT TO THE NORTH AND EAST THIS EVENING.  STORM MOTION IS AROUND
15 KTS WITH MAINLY SMALL HAIL REPORTED WITH THE STORMS.  COULD SFC
BASED CAPES OVER 1000 J/KG BUT NOT MUCH BOUNDARY INTERACTION AND
MARGINAL SHEAR.  MAIN CONCERN WILL CONTINUE TO BE SMALL HAIL (LESS
THAN ONE INCH) AND BRIEF HEAVY RAIN.  SHOULD SEE SHOWER COVERAGE
DECREASE FOR A SHORT TIME AFTER 06Z.  ON TUESDAY...THE MAIN PORTION
OF THE TROUGH TO THE SOUTHWEST WILL MOVE OVER EASTERN CO.
INCREASING QG ASCENT DEVELOPING AT THE SFC AND ALOFT ESPECIALLY OVER
THE NERN PLAINS.  THIS SYSTEM WILL CONTINUE TO ORGANIZE THROUGH THE
DAY.  HEAVIEST PCPN WILL OCCUR OVER THE NERN PLAINS IN PROXIMITY TO
THE UPPER LOW.  MOST OF THIS ALREADY REFLECTED IN THE GRIDS SO ONLY
MINOR ADJUSTMENTS AT THIS TIME.  FCST CAPES FM THE INTERACTIVE
SOUNDINGS GENERALLY 300-600 J/KG SO MORE SHOWERS VS THUNDERSTORMS.

.LONG TERM...NEARLY VERTICALLY STACK STORM SYSTEM WILL BE LOCATED
OVER WESTERN KANSAS COME TUESDAY EVENING. WILL SEE SCATTERED SHOWERS
AND THUNDERSTORM EARLY TUESDAY EVENING. AIRMASS WILL BE SLIGHTLY
UNSTABLE...WITH CAPES LESS THAN A 1000 J/KG. THUS THE THREAT FOR
SEVERE STORMS IS VERY LOW. MODELS ARE IN A GOOD AGREEMENT SHOWING
MODERATE TO HEAVY WRAP AROUND RAIN OVER THE NORTHEAST CORNER OF
COLORADO FOR TUESDAY NIGHT. WENT AHEAD AND INCREASED POPS OVER
NORTHEAST COLORADO TO 70-90 POPS FOR THIS. MODELS SHOW THIS RAIN
CONTINUING INTO WEDNESDAY. MODELS SHOW AN ADDITIONAL 1 TO 3 INCHES
OF RAIN FOR THE NORTHEAST CORNER OF COLORADO TUESDAY NIGHT AND
WEDNESDAY. THIS IS ON TOP OF 1-2 INCHES TONIGHT AND TUESDAY. MAY
HAVE FLOODING ISSUES IF WE START TO SEE THE HIGHER AMOUNTS OF RAIN
(3-5 INCHES). FOR THE REST OF THE FORECAST AREA ONLY EXPECT
SCATTERED CONVECTION AND LIGHT RAIN AMOUNTS AT BEST.

UPPER LEVEL RIDGE WILL MOVE ACROSS THE COLORADO WEDNESDAY NIGHT.
THIS WILL BE SHORT LIVED AS AN UPPER LEVEL LOW MOVES ACROSS THE
NORTHERN ROCKIES. THIS WILL BRING A WEST TO NORTHWEST FLOW ALOFT TO
COLORADO THURSDAY AND FRIDAY. AS THIS TROUGH PASSES TO OUR NORTH IT
MAY TRIGGER A FEW SHOWERS AND THUNDERSTORMS OVER NORTHERN COLORADO
THURSDAY AFTERNOON AND EVENING.

EXPECT DRY CONDITIONS AND NEAR NORMAL TEMPERATURES TO PREVAIL THIS
WEEKEND AND INTO EARLY NEXT WEEK. WESTERLY FLOW ALOFT WILL SHIFT TO
THE SOUTHWEST BY EARLY NEXT WEEK AS AN BROAD UPPER LEVEL TROUGH
SPINS OVER THE WESTERN U.S.

&&

.HYDROLOGY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EXPECTED
OVER THE BURN AREAS THE REST OF THIS AFTERNOON AS THE FOCUS OF MOST
OF THE STRONGER THUNDERSTORMS APPEARS TO BE MOVING TO THE EAST OF
THE BURN AREAS. THE STORMS WERE MOVING TO THE NORTH-NORTHEAST AT
AROUND 15 MPH.  ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE
THROUGH THIS EVENING FROM THE WEST. BRIEF HEAVY RAIN...UP TO A
QUARTER INCH IN 45 MINUTES AND SMALL HAIL THE MAIN CONCERN. SHOWERS
MAY BE MORE WIDESPREAD ON TUESDAY BUT ONLY ISOLATED THUNDERSTORMS
EXPECTED.  RAINFALL RATES WILL GENERALLY BE AROUND A TENTH OF AN
INCH PER HOUR.  MINOR FLOODING IS POSSIBLE WITH ANY STORMS THAT MOVE
ACROSS THE BURN AREAS THIS AFTN/EVNG...SIGNIFICANT FLOODING CONCERNS
NO EXPECTED FOR TUESDAY.

&&

.AVIATION...THE THREAT OF THUNDERSTORMS WILL CONTINUE PRIMARILY
THROUGH 01Z THIS EVENING...WITH MAINLY RAIN SHOWERS THEREAFTER.
CIGS WITH THE THUNDERSTORMS WILL DROP TO 5-7 KFT AGL WITH THE
PASSING STORMS...WITH BRIEF MVFR VSBYS.  SHOWERS WILL DECREASE AFTER
06Z-12Z TUESDAY MORNING.  SOUTHEAST TO EASTERLY WINDS EXPECTED INTO
THIS EVENING...THEN NORTHEASTERLY AFTER 05Z.  NORTHERLY WINDS
EXPECTED THROUGH MOST OF THE DAY TUESDAY WITH SHOWERS AND ISOLATED
THUNDERSTORMS DEVELOPING AFTER 18Z. CIGS ON TUESDAY WILL RANGE FM
4-5 KFT AGL FOR MOST OF THE DAY.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

COOPER/MEIER
Hazardous weather outlook, May 23, 10:54 AM MDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1054 AM MDT MON MAY 23 2011

COZ030>051-241200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1054 AM MDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING WEATHER SYSTEM MOVING INTO ARIZONA WILL GRADUALLY
SPREAD MOISTURE OVER COLORADO TODAY.  DAYTIME HEATING WILL COMBINE
WITH THE INCOMING MOISTURE TO PRODUCE SCATTERED SHOWERS AND
THUNDERSTORMS BY THIS AFTERNOON.  THE THREAT OF SEVERE THUNDERSTORMS
IS LOW BUT THE STRONGER STORM COULD STILL PRODUCE BRIEF HEAVY
RAINFALL...UP TO ONE HALF INCH IN 30 MINUTES...AND SMALL HAIL.  THE
FOUR MILE BURN SCAR IN BOULDER COUNTY WILL BE MOST SUSCEPTIBLE TO
THE HEAVIER RAIN SHOWERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COOLER UNSETTLED WEATHER WILL CONTINUE ON TUESDAY WITH SHOWERS AND A
FEW THUNDERSTORMS. THE SNOW LEVEL WILL BE ABOVE 10000 FEET.  FOR
WEDNESDAY...THERE WILL STILL BE SHOWERS AND A FEW THUNDERSTORMS...
MAINLY OVER NORTHEAST COLORADO. SOME AREAS OVER THE NORTHEAST CORNER
OF COLORADO MAY RECEIVE 2 TO 4 INCHES OF RAIN FROM MONDAY NIGHT
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER
STORM REPORTS ARE APPRECIATED

COOPER/MEIER

In the hours before

Special weather statement, May 23, 4:05 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
405 PM MDT MON MAY 23 2011

COZ045-046-049-232230-
WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
405 PM MDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHWESTERN WASHINGTON COUNTY
  NORTHEASTERN ELBERT COUNTY
  EASTERN ARAPAHOE COUNTY

AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 7 MILES SOUTH OF COTTONWOOD VALLEY...OR 20 MILES NORTH OF
LIMON...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
VALLEY.

LAT...LON 3973 10379 3963 10352 3958 10362 3957 10372
      3952 10372 3949 10378 3955 10392
TIME...MOT...LOC 2205Z 224DEG 13KT 3955 10378
Special weather statement, May 23, 4:30 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT MON MAY 23 2011

COZ045-049-232300-
WASHINGTON COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
430 PM MDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHWESTERN WASHINGTON COUNTY
  EASTERN ARAPAHOE COUNTY
  SOUTHEASTERN ADAMS COUNTY

AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 4 MILES EAST OF COTTONWOOD VALLEY...OR 24 MILES NORTH OF
LIMON...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO COTTONWOOD
VALLEY AND LAST CHANCE.

LAT...LON 3985 10378 3972 10345 3957 10374 3959 10389
TIME...MOT...LOC 2230Z 212DEG 13KT 3962 10373
Local storm report, May 23, 4:36 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             6 N WELLINGTON          40.79N 105.00W
05/23/2011  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0213 PM     HAIL             4 E AURORA              39.70N 104.74W
05/23/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Special weather statement, May 23, 4:39 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
439 PM MDT MON MAY 23 2011

COZ044-232315-
MORGAN COUNTY CO-
439 PM MDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  SOUTHERN MORGAN COUNTY

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
LOCATED 3 MILES WEST OF ADENA SCHOOL...OR 10 MILES SOUTH OF FORT
MORGAN...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO TWELVE-MILE
CORNER...LOG LANE VILLAGE...FORT MORGAN AND ADENA SCHOOL.

LAT...LON 4032 10378 4022 10356 4003 10380 4014 10398
TIME...MOT...LOC 2239Z 224DEG 19KT 4013 10383
Local storm report, May 23, 4:50 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
450 PM MDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             10 S FORT MORGAN        40.12N 103.79W
05/23/2011  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0243 PM     HAIL             6 N WELLINGTON          40.79N 105.00W
05/23/2011  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0213 PM     HAIL             4 E AURORA              39.70N 104.74W
05/23/2011  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

&&

JK
Special weather statement, May 23, 4:54 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT MON MAY 23 2011

COZ042-048-232330-
LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
454 PM MDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHWESTERN LOGAN COUNTY
  NORTHEASTERN WELD COUNTY

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
LOCATED OVER EXTREME NORTHEASTERN WELD COUNTY...OR 30 MILES NORTHWEST
OF STERLING...MOVING NORTH AT 10 TO 15 MPH.

THE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISORY
COUNTIES.

LAT...LON 4100 10343 4083 10354 4090 10376 4100 10372
TIME...MOT...LOC 2254Z 201DEG 12KT 4095 10360

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:30 PM MDTSpecial Weather StatementBOULarimer30 min
May 23, 4:05 PM MDTSpecial Weather StatementBOUElbert25 min
May 23, 4:30 PM MDTSpecial Weather StatementBOUWashington30 min
May 23, 4:39 PM MDTSpecial Weather StatementBOUMorgan36 min
May 23, 5:40 PM MDTSpecial Weather StatementBOULogan35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.